# SDR DALA2023010500077

- Difficulty date: December 5, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,695 hours, 44,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 1360
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 659 AMOC, ER/A 603550-14 FUSELAGE / MAIN FRAME / FRAME STA 1360, S- 25R TO S-28R. CORRECTIVE ACTION: REF ERA 603550-14. (2526108)
